MathSciNet Relay Station
MathSciNet bibliographic data
MR166376 30.99
Ullman, J. L.; Titus, C. J. An integral inequality with applications to harmonic mappings. Michigan Math. J. 10 1963 181–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement